# SDR ASAA2018061425056

- Difficulty date: June 14, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N282VA
- Make and model: Airbus A320-214
- Aircraft serial: 06704
- Aircraft time: 9,947 hours, 3,229 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIR BLEED 1 FAULT GROUNDED - YES. ENG BLEED RESET SUCCESSFUL. PERFORMED BITE TEST OF BMC NR 1 REF AMM 36-11-00 PB 501:OK: NO HISTORY IN PREVIOUS LOGPAGE OF JUN 11 TILL NOW.
